Why do I sweat so much with Cymbalta? And will it ever ease up?

Answers (2)

3 Aug 2012

Hello Bobbylin. Hopefully you will stop sweating. Close to 7% of people using it have the same problem as you do. More often than not, the longer on the Cymbalta, the less the problem. If it doesn't ease itself up, your dose could be adjusted, that often helps to rectify it. If not, often then the person taking the drug can opt choose to go on another medication. Regards, pledge

Votes: +1

3 Aug 2012

Depends on how long you've been on this dose, if it's been more than say, 3-4 weeks probably not. If it's the only issue ti's probably worth tolerating, but you need to be the judge of that. Whatever you do, do not adjust the dose without the Doc's Ok. Hope this helps.

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Drowsiness w/Cymbalta? Fighting fatigue?

I've read the official med info, but would like to ask people actually taking Cymbalta if it makes you drowsy during the day, or if it relieves ...

9 answers 25 Sep 2009

(CFS) - is there a legal amphetamine to treat chronic fatigue. All I want?

... to do is sleep. I cant take this anymore. I have no life. I can stay up for about 4-6 hours then I cant seem to fight the fatigue. This is worse ...

9 answers 27 Dec 2010

Could chronic fatigue syndrome be covered up by ADD medication?

I have Fibromyalgia and Chronic Myofascial Pain. I am also ADD?I take Vyvanse in the morning so I am normally not tired most of the time. Sometimes I ...

3 answers 3 Apr 2011

Are you currently taking elmiron and if you are has it helped the symptoms?

My urologist the said generic probably would not be available for awhile as it is an "orphan" drug, meaning I guess that it is the only one ...

2 answers 29 Apr 2011

Chronic Fatigue Syndrome?

I have tried several medications for CFS. Just wondering about any natural alternatives that work for CFS or what to avoid as I feel no energy and ...

1 answer 13 May 2014